# SDR RAIA201105260001

- Difficulty date: May 26, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 26,553 hours, 22,986 cycles
- Engine: Rroyce AE3007A11
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB THE NR 1 ENGINE STARTED SURGING UNCONTROLLABLY.  FLIGHT CREW PERFORMED A CAUTIONARY ENGINE SHUTDOWN AND RETURNED TO GSO.  MAINTENANCE SENT A MECHANIC VIA CHARTER FLIGHT FROM STL TO GSO.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 ENGINE.
